Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking mala d, not getting menstruation

i am taking mala d since 24 days....21 tablets + 3 iron tablets i have will i have to stop taking these pills for 2-3 days to get menstruation? because i m not getting down....and after that when i am supposed to start mala d again?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  767
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Normally hormonal pills are given for 21 days and after stopping them you get periods between the 3-7 days.
Mala-D packing has been designed in such a way that you take hormonal pills for initial 21 days and then you take daily the iron pill.
So while you are on iron pill you get your menses.
The packing has been made in this format so that you take pills regularly and do not forget as it becomes a habit to take a pill daily.
Ideally you should start the second pack after the completion of the iron pills irrespective of whether you get menses or not.
Hope this answers your query.
Take care.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor